MathSciNet Relay Station
MathSciNet bibliographic data
MR1658100 (2000c:60058) 60G50 (60J10)
Kotani, Motoko; Shirai, Tomoyuki; Sunada, Toshikazu Asymptotic behavior of the transition probability of a random walk on an infinite graph. J. Funct. Anal. 159 (1998), no. 2, 664–689.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement